Effects Of Hormones On Hair Growth On Hands And Feet?

Illustration of Effects Of Hormones On Hair Growth On Hands And Feet?
Illustration: Effects Of Hormones On Hair Growth On Hands And Feet? antiagewellness.com

Greetings doctor r nI want to ask, according to several articles the growth of hair on the hands and feet can be caused by hormonal factors at puberty, it can also be caused by several substances in beauty products. R nWhat I want to ask, is after passing puberty hair can the amount be reduced? And what substances in beauty products cause the hair on the hands and feet to grow more, how do you know the content of the substance? R n r nThank you

1 Answer:

Hi fani,

Thank you for asking HealthReplies.com.

It is true, the growth of hair and fine hairs in the body, including in the hands and feet area is much influenced by hormones. In men, this condition is usually a natural thing to happen starting from the time of puberty. However, in women, if this hair grows excessively, this condition may indicate the presence of excess androgen hormones. This condition can be normal, but it can also occur due to an illness, for example:

PCOS (polycystic ovary syndrome) Cushing's syndrome Congenital adrenal hyperplasia Tumors that secrete androgen hormones (such as ovarian tumors or adrenal gland tumors) It can also, this excessive hair growth occurs due to side effects of drugs, for example corticosteroids, danazol, or fluoxetine. This steroid is also contained in a number of beauty products, thus causing parts of the body that come into contact with these beauty products to experience excessive hair growth. The growth of hair and fine hair can be more visible in people of the Mediterranean race, Central Asia, or also South Asia.

In connection with your question, will the growth of hair and fuzz diminish after puberty? The answer is yes or no. This of course depends on what causes the growth of excess hair and down.

If your complaint feels very disturbing, you can consult it directly with your doctor or dermatologist so that the best treatment is provided. Some types of drugs, or certain medical procedures (for example by electrolysis or laser therapy) can be done by doctors to minimize the growth of hair and fine hairs that interfere. Meanwhile, at home, you should not use drugs or hair and hair removal cream. Also make sure you do not carelessly use beauty products with compositions that are potentially dangerous, before first consulting the product to the doctor.

Hope this helps ...

: by

Related Question

Effects Of Abnormal Kidney Function Test Results?

Effects Of Abnormal Kidney Function Test Results?

(1 year ago)

Regards,,...

Fever Accompanied By Headaches And Aching Body Aches?

Fever Accompanied By Headaches And Aching Body Aches?

(1 year ago)

Morning Doctor … I suddenly had a fever at night until morning on Friday to Saturday, my body was aching and aching too, throughout Saturday my body felt unwell, in the after...

The Cause Of Vomiting Blood After Eating Spicy Food?

The Cause Of Vomiting Blood After Eating Spicy Food?

(1 year ago)

Good evening. R nI want to ask, I just ate a lot of spicy food, after 2 hours later I vomited food and the second vomited blood, was vomiting my blood a symptom of illness / just e...

Leave a Reply

Your email address will not be published. Required fields are marked *